# SDR REXA2012020500186

- Difficulty date: February 5, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,177 hours, 20,853 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR SMOKE IN TOILET.  BOTH COALESCER SOCKS SMELL OILY.  REMOVED AND REPLACED LT AND RT COALESCER SOCKS IAW AMM 21-51-13.
